Advances in Differential Equations

Homoclinic orbits of slowly periodically forced and weakly damped beams resting on weakly elastic bearings

Flaviano Battelli and Michal Fečkan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show the existence of bounded and periodic solutions for certain weakly damped linear beam equations with slowly periodic perturbations resting on weakly nonlinear elastic bearings. The homoclinicity of the bounded solutions to periodic ones are also derived.

Article information

Source
Adv. Differential Equations Volume 8, Number 9 (2003), 1043-1080.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926579

Mathematical Reviews number (MathSciNet)
MR1989289

Zentralblatt MATH identifier
1036.35019

Subjects
Primary: 35B10: Periodic solutions
Secondary: 35B25: Singular perturbations 35B32: Bifurcation [See also 37Gxx, 37K50] 37C29: Homoclinic and heteroclinic orbits 74H20: Existence of solutions 74K10: Rods (beams, columns, shafts, arches, rings, etc.)

Citation

Battelli, Flaviano; Fečkan, Michal. Homoclinic orbits of slowly periodically forced and weakly damped beams resting on weakly elastic bearings. Adv. Differential Equations 8 (2003), no. 9, 1043--1080. https://projecteuclid.org/euclid.ade/1355926579.


Export citation